An LQP-SQP alternating direction method for solving variational inequality problems with separable structure

Volume 10, Issue 12, pp 6246--6261

Publication Date: 2017-12-06

http://dx.doi.org/10.22436/jnsa.010.12.10

Authors

Adnan Alhomaidan - Department of Mathematics, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia
Abdellah Bnouhachem - Laboratoire d'Ingénierie des Systèmes et Technologies de l'Information, Ibn Zohr University, Agadir, BP 1136, Morocco
Abdul Latif - Department of Mathematics, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia

Abstract

In this paper, by combining the logarithmic-quadratic proximal (LQP) method and the square quadratic proximal (SQP) method, we propose an inexact alternating direction method for solving constrained variational inequalities \(VI(S,f),\) where \(S\) is a convex set with linear constraints. Under certain conditions, the global convergence of the proposed method is established. We show the O(1/t) convergence rate for the inexact LQP-SQP alternating direction method. To demonstrate the efficiency of the proposed method, we provide numerical results for traffic equilibrium problems.

Keywords

Proximal point algorithm, logarithmic-quadratic proximal method, square quadratic proximal, variational inequality, prediction-correction, traffic equilibrium problems

Downloads

XML export